Ask The Doctor > Questions & Answers > Peppermint feeling in stomach

Peppermint feeling in stomach

Patient: Nauseous stomach feels like warm peppermint doesn’t hurt just very sick feeling

 

 

Symptoms: Nauseous

 

 

Doctor: Thank you for your question. It is possible that the nausea you are experiencing could be due to excessive production o f stomach acid or due to developing stomach infection caused by bacteria or viruses.We recommend that you try to treat your symptoms with some over the counter antacid medication like omeprazole. If this does not help relieve your symptoms, or if you develop vomiting and/or a fever, please see your doctor to undergo a full evaluation.Thank you for consulting AskTheDoctor.com

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment